New Zealand confronts with what seems like the first death from the country that’s linked to the COVID vaccine developed by Pfizer. A woman passed away after getting vaccinated with Pfizer’s jab, but the official cause of death wasn’t determined yet. We don’t have any info yet about her identity and age.
According to an independent vaccine safety monitoring board, there are chances that the person’s death occurred as a result of myocarditis or inflammation of the heart muscle. It also noted that other medical issues could have influenced the tragic outcome after the vaccination.
Could myocarditis have appeared due to vaccination?
The terrible news of the woman’s death from New Zealand is brought by the BBC. The Covid-19 Vaccine Independent Safety Monitoring Board shocks by saying that the myocarditis probably appeared because of the vaccination. It said in a statement, as quoted by the BBC:
This is the first case in New Zealand where a death in the days following vaccination has been linked to the Pfizer COVID-19 vaccine. While the Centre for Adverse Reactions Monitoring has received other reports of deaths in someone recently vaccinated, none are considered related to vaccination.
According to the European Medicines Agency, myocarditis represents a very rare side effect of the vaccines developed by Pfizer and Moderna for COVID. However, the agency still urged people to continue receiving vaccines for the coronavirus.
Those who experience symptoms of shortness of breath or chest pain in the days following vaccination should go see a doctor ASAP, as they could be dealing with myocarditis.
New Zealand is one of the countries that had very little to do with the COVID pandemic. The country only reported a total of 3,464 infections and 26 deaths, according to worldometers.info.